MathSciNet Relay Station
MathSciNet bibliographic data
MR1918540 60G18 (60G52 60G57)
Pipiras, Vladas; Taqqu, Murad S. Decomposition of self-similar stable mixed moving averages. Probab. Theory Related Fields 123 (2002), no. 3, 412–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement